SUDAFED SINUS & COLD OTC
Generic Name and Formulations:
Acetaminophen 325mg, pseudoephedrine HCl 30mg; per liquid cap; contains sodium 16mg/cap.
McNeil Consumer Healthcare
Indications for SUDAFED SINUS & COLD:
Nasal congestion, headache, sore throat, minor aches and pains.
2 caps every 4–6 hours as needed; max 8 caps/24hrs.
Within 14 days of MAOIs. Concomitant acetaminophen products.
Cardiovascular disease. Hypertension. Liver disease. Thyroid disease. Diabetes. GI or GU obstruction.
See Contraindications. Increased risk of liver damage with ≥3 alcoholic drinks/day. Hypertensive crisis with MAOIs. β-blockers may increase the pressor effects of sympathomimetics. Antihypertensives antagonized.
Analgesic + sympathomimetic.
Nervousness, dizziness, insomnia.
Psychiatry Advisor Articles
- ADHD, Comorbid Bipolar Disorder Share Similar Neurocognitive Profiles
- Anxiety Prevention Interventions: How Effective Are They?
- ACOG Update: Marijuana Use Discouraged During Pregnancy, Breastfeeding
- Depression Profiles in Patients With Type 1 Diabetes vs Type 2 Diabetes
- No Evidence of Personality Changes Prior to Developing Cognitive Impairment, Dementia
- Suicidal Behavior, Thoughts Associated With Perfectionist Tendencies
- Physicians Spend Nearly 6 Hours on EHR Tasks Per Day
- CBT, Acceptance Commitment Therapy Helpful for Those With Chronic Pain
- Depression Reduced by Social Belonging, Feelings of Inclusion
- Sleep Disturbance May Be Causal Factor in Psychotic Experiences
- Venlafaxine XR Safe, Effective in Treating Generalized Anxiety Disorder
- Enhanced Vaccination Effectiveness in Older Adults Linked to Positive Mood
- Subjective Cognitive Decline Linked to Alzheimer Biomarker
- Is Hypertension Linked to an Increased Risk of Dementia?
- Continuing Research, Emerging Treatments Hold Promise for Treating Anorexia Nervosa